Kirkland Signature Allergy Symptoms Minitabs, Total 600

Kirkland Signature Kirkland Signature Allergy Symptoms Minitabs, Total 600

QUESTIONS & ANSWERS

Ask a Question
  • Is Kirkland Allergy Medicine basically the same product as Benadryl?

    The active ingredient is Diphenhydramine Hcl, which is the same active ingredient in Benadryl.

Kirkland Signature Allergy Symptoms Minitabs, Total 600

Kirkland Signature

  • $9.99
  • Save $5
Shipping calculated at checkout.

Only 4 left!

Receive product within 2 – 7 business days!

All orders have 1-4 business days handling time


Kirkland Signature Allergy Medicine Tablets active ingredient is Diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing, runny nose, itchy throat, watery eyes and other allergy symptoms in adults and children 12 years and older.

Customer Reviews

Based on 8 reviews Write a review
Liquid error: Could not find asset snippets/upsell-now.liquid